Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Left arm numbness. Taken Oxyelite Pro. Possibility of medicinal side-effect, should I discontinue the medicine?

good morning i am a healthy 33 years old women, i have taken yesterday my first pill of oxyelite Pro and felt good all day, at night i woke up with numbness in my left arm , should i discontinue the use of this product? i am taking only one pill in the morning i just took my second pill today. your advice is highly appreciated
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
Firstly I want to know whether you are suffering for Cervical Spondylosis, Any heart disease or any other disease which may cause numbness even your sleeping posture can cause this.
If you are sure this numbness is not related to your previous issue than you should stop the medication. Usually Oxyelite Pro does not cause numbness. Common side effects at early stage are Headache, Nausea and dizziness. Consult your doctor who prescribed you the medication and discuss the problem.
Best Wishes
Answered: Sun, 12 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor